Sur le calcul de la partie principale d'un tore de bifurcation pour un système différentiel périodique
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 15 (1981) no. 1, p. 27-39
@article{M2AN_1981__15_1_27_0,
     author = {Defilippi, M.},
     title = {Sur le calcul de la partie principale d'un tore de bifurcation pour un syst\`eme diff\'erentiel p\'eriodique},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {15},
     number = {1},
     year = {1981},
     pages = {27-39},
     zbl = {0463.34040},
     mrnumber = {610596},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1981__15_1_27_0}
}
Defilippi, M. Sur le calcul de la partie principale d'un tore de bifurcation pour un système différentiel périodique. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 15 (1981) no. 1, pp. 27-39. http://www.numdam.org/item/M2AN_1981__15_1_27_0/

1. R. Bouc, M. Defilippi, G. Iooss, On a problem of forced nonlinear oscillation. Numerical example of bifurcation into an invariant torus. Nonlinear Analysis, Theory,Methods and Applications, 2, n° 2, 211-224 (1978). | MR 512284 | Zbl 0411.34022

2. M. Defilippi, Quelques aspects des oscillations sous-harmoniques et irregulieres de deux circuits couplés non linéaires. Thèse de Doctorat d'État, Marseille (1974).

3. J. K. Hale, Ordinary differential équations. Wiley Interscience (1969). | MR 419901 | Zbl 0186.40901

4. G. Iooss, D. D. Joseph, Elementary stability and bifurcation theory. Chap. X (à paraître). | Zbl 0443.34001

5. D. D. Joseph, Remarks about bifurcation and stability of quasiperiodic solutionswhich bifurcate from periodic solutions of the Navier-Stokes équations. SpringerLecture Notes in Mathematics, n° 322 (1973). | Zbl 0268.35009

6. T. Kato, Perturbation theory for linear operators. Springer-Verlag (1976). | MR 407617 | Zbl 0342.47009

7. L. Pust, Vibrations of nonlinear undampted two-degree of freedom system. Nakladatelstin Cekoslovenske akademieved (1959). | Zbl 0084.39901

8. M. Urabe, GalerkwL s procedure for nonlinear periodic System. . Arch. Ration. Mech.Analysis, 20, 120 (1965). | MR 182771 | Zbl 0133.35502